# SDR DALA2022041102494

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,781 hours, 29,654 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOP. CORRECTIVE ACTION: FOUND TRASH AND REMOVED TRASH FROM DOOR TRACK. OK FOR SVC. OPS CHECK NML B757 AMM 25-66. (2186278)
